# SDR C8GA201000032

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6516289
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP IT WAS NOTED THAT THE RT MLG BEAM AND OTBD SUPPORT FITTING BORES ARE CORRODED.  REMOVED CORROSION, HFEC, SHOT PEENED, INSTALLED BUSHING AND SPACER. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
